| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 25-28


K. Drakakis
      Empirical mode decomposition of financial data
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1191-1202.

K. Drakakis
      Analysis of financial data through signal processing techniques
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1203-1214.

J. A. de Wet
      Are quarks branes on E_6?
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1215-1222.

R. Jakimczuk
      The leading coefficient in the Sylvester's polynomials
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1223-1228.

N. H. S. Haidar
      Closed divisibility of integer sequences under summation of digits
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1229-1232.

D. Majerek, W. Zieba
      Conditional version of Marcinkiewicz-Zygmunt's theorem
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1233-1240.

R. Chinram
      Minimal quasi-ideals of generalized transformation semigroups
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1241-1252.

R. Chinram
      A note on quasi-ideals in \Gamma-semirings
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1253-1259.

F. Russo
      On a result of Mukherjee
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1261-1268.

Thierry Huillet
      Occupancies within zeta urns revisited
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1269-1293.

A. El-Gohary, A. Elsayed
      Optimal control of a multi-item inventory model
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1295-1312.

L. Vezzoni
      A note on infinitesimal deformations of symplectic half-flat structures
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1313-1326.

A. Kordi, A. Moussavi, A. Ahmadi
      Fuzzy H-ideals of BCI-algebras with interval valued membership functions
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1327-1338.

Wong See Jiuon, Aini Janteng
      Classes with negative coefficients and convex with respect to other points
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1339-1345.

B. Yousefi, M. Ahmadian
      Hypercyclic and compact composition operators on Banach spaces of formal power series
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1347-1353.

K. Teerapabolarn
      A bound on the binomial approximation to the beta binomial distribution
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1355-1358.

K. Teerapabolarn
      On the geometric approximation to the Polya distribution
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1359-1362.

N. Das, S. Sahoo
      A Hardy-Hilbert type inequality
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1363-1374.

Li Li, Yan Gao
      A projection algorithm for the quasiconvex feasibility problem
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1375-1381.

R. Jakimczuk
      Sums of prime numbers, the zeta function and the \pi number
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1383-1386.

S. Plubtieng, K. Ungchittrakool
      Viscosity approximation methods for equilibrium problems and zeroes of an accretive operator in Hilbert spaces
      Int. Math. Forum, Vol. 3, 2008, no. 25-28, 1387-1400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |